# SDR ERAA201202160029

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 45,891 hours, 70,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 45,891 hours, 70,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LIGHTNING STRIPS HAVE TWO CRACKS AT STA 178.  REPLACED STRIPS.
